Date of Original Version

6-26-2013

Type

Article

Rights Management

This is the author’s version of a work that was accepted for publication. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version is available at http://dx.doi.org/10.1016/j.ipl.2013.07.018

Abstract or Description

In this paper we asymptotically count d-regular k-uniform hypergraphs on n vertices, provided k is fixed and d=d(n)=o(n1/2). In doing so, we extend to hypergraphs a switching technique of McKay and Wormald.

DOI

10.1016/j.ipl.2013.07.018

Included in

Mathematics Commons

Share

COinS
 

Published In

Information Processing Letters, 113, 19-21, 785-788.